# SDR 96FDEA00230

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65208279
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01, -2) ON LOWER FLANGE OF FLOOR BEAM  AT BS 640 LBL 23 TO RBL 26.7 WL 200.  *(S/D)*  REMOVED AND CORRODED ON LOWER FLANGE OF FLOOR BEAM IN NUTPLATE HOLES AT BS 640 LBL 23 TO RBL 26.7 WL 200.  REPAIR PARTS PER FDE SRM 53-10-8.
